# SDR AALA202510144984

- Difficulty date: September 8, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shackle
- Part number: D5463008400000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT ATTACH FITTING (SHACKLES) FWD POSITION ON LH PYLON. MEASURES ARE L=0.520 INCH, W=0.37 INCH AND D=0.012 INCH. MAINTENANCE REPLACED SHACKLE ATTACH FITTING ASSY IAW JC  D5463008400000.
